It is currently Sun Aug 20, 2017 11:32 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Aug 02, 2013 10:58 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Jul 28, 2013 10:14 am
Posts: 24
Today is day 7 for me and I am not sure if I am doing things right at times. First few days were rough trying to figure out if I had the right dose for me. I am currently taking the whole 8mg first thing in the AM from 4mg first half of the day then 4 mg the last half of the day.
For the last 2 days I have noticed more withdraw feelings but not strong ones. My lower back has been hurting along with hot and cold, my skin feels prickly(not sure if that makes sense). My headaches seem to be less now. I have been more cranky and moody as well.. As I sit here and type this at 10:30 I am having a strong craving feeling but fighting to have half dose.
I am not sure if I need to raise my dose to 1 1/2 strips a day or not..

My pill of choice was Hydrocodone for 9 years taking up to 8-9 a day. I started taking sub and ended up falling off the wagon turning back to Hydros. My doctor had prescribed me Tramadol for tough cramps and migraines. She had told me that Tramadol were Non-Narcotics. So I thought I would be ok taking them. After my 1st month of them I came to realize that Oh yes I really like these.. they gave me the same "energy" the Hydros gave me.. I started researching them on-line and come to find out you can get addicted to them as well. It took me 6 months and taking 8 a day to finally say ENOUGH..

I know it is gonna take a while for me to find the right dose for me, I just wish I could find it already so I could get my life back.

Thanks for letting me type this out :)
Have a great night.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Aug 02, 2013 11:51 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
It can be a bit of trial and error to find that correct dose, so I understand what you're going through. I tend to think that if you take a little extra for the next few days (12mg) you will find yourself feeling better. And that is a good time then to taper back off that additional 4mg and be back down at 8mg. Does that make any sense? I just think that you might need to build up a bit more sub in your system to be feeling better. Then you can back it off by 2mg one week and 2mg more the next.

If, after that, you find that you need to go up to 12mg a day, that's probably the right dose for you. Good luck and I hope you're feeling better soon.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Aug 02, 2013 11:53 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
It's my understanding that Tramadol wd includes opiate like wd symptoms AND antidepressant like wd symptoms. I wonder if your Suboxone is only controlling your "opiate" wd symptoms while leaving the antidepressant wd symptoms to mess with you?

I do remember a couple of our members (painter and I think Lillyval?) who experienced Tramadol wd and they said it was particularly brutal because of the combined wd symptoms.

I don't know what suggestions to give you, other than maybe using the search feature on this site to search Tramadol or Ultram and see what you can turn up.

If TeeJay happens to see this thread, he may be able to provide more insight into this as well, I think he may have some experience with Tramadol, too?

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Aug 15, 2013 10:28 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Dec 13, 2012 5:04 pm
Posts: 423
Just a thought but using an anti-depressant with Suboxone works really great for me. I currently am on Lexapro and Subs and the Lexapro helps with the underlying depression that I had which made me turn to drugs in the first place. And Subs...well u know that helps us addicts.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group